# SDR 9900129920

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs  83.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND STRUCTURE FATIGUE AT FS 83.5.  REPAIRED PER EA 99-162798.
